# SDR SWAA2024032566746

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 36,706 hours, 17,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ILLUMINATED STRIP ON THE FLOOR CAPTAIN SIDE REAR FWD CABIN DOOR NOT ILLUMINATING<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-15-960-801-NG (FLOOR PROXIMITY LIGHT - PHOTOLUMINESCENT STRIP REPLACEMENT - PERMANENT)] ABOUT 8'5'
